Skip to main content

Advertisement

Log in

Sequences of derivatives and normal families

  • Published:
Journal d’Analyse Mathématique Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Birkhoff, G. D., Démonstration d'un théorème élémentaire sur les fonctions entières,Comptes Rendus, vol. 189, pp. 473–475.

  2. Hurwitz and Pólya, Zwei Beweise eines von Herrn Fatou vermuteten Satzes,Acta Math., vol. 40, 1916, pp. 179–183.

    Article  MathSciNet  Google Scholar 

  3. Montel, P., Leçons sur les families normales de fonctions analytiques et leurs applications, Paris, 1927.

  4. Seidel and Walsh, On approximation by Euclidean and non-Euclidean translations of an analytic function,Bull. Am. Math. Soc., vol. 47, 1941, pp. 916–920.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

MacLane, G.R. Sequences of derivatives and normal families. J. Anal. Math. 2, 72–87 (1952). https://doi.org/10.1007/BF02786968

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02786968

Keywords

Navigation